# SDR 97FDEA00509

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0732 72C235-02 - STR 15L CHANNEL GOUGED AT STA 680 BLENDED OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-10-3 PAGE 5 FIG 3.
